MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SUPPORT PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSUP215PRE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire (subject device) was used in the medical procedure.However, the tip of the subject guidewire fractured.No further information available.
 
Additional Manufacturer Narrative
B5 - executive summary - updated there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events could not be confirmed, and it cannot be confirmed that the device met specification, as the device was not returned.It was reported that subject guidewire - defective, potential tip fracture.Additional information provided by the customer indicated that the device was prepared as per the dfu, the device was confirmed to be in good condition prior to use, continuous flush was maintained throughout the procedure, friction/resistance was encountered during the procedure and force was used to overcome resistance.It is probable that the re were procedural and/or anatomical factors present during the use of the device which may have caused the reported guidewire friction.It was stated that force was used to overcome resistance, this is likely what caused the guidewire to fracture.As per the synchro select ifu nv00053280-02b "always advance or withdraw the guidewire slowly and carefully.Never advance, auger, withdraw, or torque a guidewire which meets resistance.Resistance may be felt and/or observed under fluoroscopy by noting any buckling or prolapse of the guidewire tip.Excessive force against resistance may result in damage to the guidewire, such as separation of the guidewire tip, damage to the interventional device, and/or vessel perforation.Determine the cause of the resistance under fluoroscopy and take any necessary remedial action." based on review of all available information an assignable cause of procedural factors will be assigned to the reported event of guidewire friction, as this defect appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of use error will be assigned to the reported event of guidewire distal tip broken/fractured during use, as the issue investigation confirms that there was an act or omission of an act that resulted in a different medical product response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description
It was reported that the guidewire (subject device) was used in the medical procedure.However, the tip of the subject guidewire fractured.No further information available.Additional information received: the procedure was reported to be completed successfully.No clinical consequences were reported to the patient.

Brand Name
SYNCHRO SELECT-14 SUPPORT PS 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24384372
Report Number3012931345-2026-00035
Device Sequence Number10257631
Product Code MOF
UDI-Device Identifier07613327508635
UDI-Public(01)07613327508635(17)281102(10)0001125151
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSUP215PRE
Device Lot Number0001125151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown